New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

peggy
New Member


Date Joined May 2010
Total Posts : 11
   Posted 6/20/2010 1:38 PM (GMT -7)   
Hi,
 
I just started the malic acid yesterday. I took 600mg spread out over the day and by that night my tummy was hurting. It hurt again today after my dose. What should I do? Will I get used to it or is it always going to bother it.
 
Peggy

Jeannie143
Veteran Member


Date Joined Apr 2004
Total Posts : 6056
   Posted 6/21/2010 8:53 PM (GMT -7)   
Peggy,
Malic acid is made from apple skins. It really shouldn't hurt your stomach unless you have something else going on. I take 2400 to 3600 mg a day and the only problem is diarrhea. Try taking it with food and you should do better. Hope you can work this out. It's a life saver for many of us.
~ Jeannie
Moderator for Fibromyalgia and Diabetes


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40770
   Posted 6/22/2010 10:23 AM (GMT -7)   
It is a life saver, I hope that it works for you Peggy.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, January 19, 2017 10:05 AM (GMT -7)
There are a total of 2,756,719 posts in 303,378 threads.
View Active Threads


Who's Online
This forum has 152469 registered members. Please welcome our newest member, shelly67.
354 Guest(s), 10 Registered Member(s) are currently online.  Details
mgroeger, JayMot, RandyJoe, Scaredy Cat, Creekside1, pmm73, ks1905, LongJourney, ChickenArise, tutor_paul


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer